MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; OP TELESCOPES, AUTOCLAVABLE (WITH CHANNEL)

OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; OP TELESCOPES, AUTOCLAVABLE (WITH CHANNEL)
Model Number A37025A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patients' outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus was informed about a literature study that was conducted to predict stone free rate and complication rate following mini-percutaneous nephrolithotomy (m-pcnl) using the stone nephrolithometry score in 106 patients.The following patient impairment was recorded in the course of this study: [modified clavien grading grade i].Bleeding managed with single episode of nephrostomy clamp - 7 patients.Post-operative pain managed with opioid analgesics - 5 patients.Post-operative fever managed without change in antibiotics - 1 patient.Deranged renal function managed with iv fluids only - 1 patient.[modified clavien grading-grade ii].Post-operative fever managed with change in antibiotics - 6 patients.Culture-positive urinary tract infection - 1 patient.[modified clavien grading-grade iii a].Bleeding managed with multiple bladder irrigation/washout - 3 patients.Bleeding requiring multiple episodes of nephrostomy clamp>4 h apart - 1 patient.Pneumothorax managed with intercostal drainage - 1 patient.However, there was no report about a malfunction of an olympus device and no connection of an olympus device to an adverse event was reported in the literature.Please note that the named telescope was named as a representative device since the actual model number is unknown.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.This supplemental report includes a correction to a1, b3, d8, e1, e2, e3 and g2 to provide information that was inadvertently not included on the initial medwatch.Olympus will continue to monitor field performance for this device.

Brand Name
OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR
Common Device Name
OP TELESCOPES, AUTOCLAVABLE (WITH CHANNEL)
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
daniel wladow
kuehnstrasse 61
hamburg 22045
GM   22045
4940669662955
MDR Report Key16349583
Report Number9610773-2023-00461
Device Sequence Number20408157
Product Code FGA
UDI-Device Identifier04042761023214
UDI-Public04042761023214
Combination Product (Y/N)N
Initial Reporter CountryNP
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA37025A
Device Catalogue NumberA37025A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown